Alert archive / Arizona / Flash Flood Warnings in 2010
Flash Flood Warning 1, NWS Tucson, AZ
NWS Tucson, AZ issued this flash flood warning at Jul 15, 2010, 6:16 PM MST for Pima County, Arizona. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2010, 6:16 PM MST (01:16 UTC)
- Expired
- Jul 15, 2010, 7:17 PM MST
- In force
- 61 min
- Issued by
- NWS Tucson, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Pima County, AZ
The radar
The Tucson radar (KEMX), 53 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 00:00Z, 1.3 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4142 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
337 WGUS55 KTWC 160116 FFWTWC AZC019-160315- /O.NEW.KTWC.FF.W.0001.100716T0116Z-100716T0315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE TUCSON AZ 616 PM MST THU JUL 15 2010 THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHEASTERN PIMA COUNTY IN SOUTH CENTRAL ARIZONA... * UNTIL 815 PM MST * AT 606 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING IMMINENT FROM AN AREA OF STRONG THUNDERSTORMS PRODUCING VERY HEAVY RAIN JUST NORTHEAST OF TUCSON. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SEVEN FALLS...SABINO CANYON AND MOUNT LEMMON/SUMMERHAVEN PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF WASHES AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. && LAT...LON 3236 11093 3246 11076 3232 11066 3224 11080 $$
3 follow-up statements
177 WGUS75 KTWC 160133 FFSTWC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 633 PM MST THU JUL 15 2010 AZC019-160315- /O.CON.KTWC.FF.W.0001.000000T0000Z-100716T0315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PIMA AZ- 633 PM MST THU JUL 15 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM MST FOR NORTHEASTERN PIMA COUNTY... AT 625 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING HEAVY RAIN JUST NORTHEAST OF THE CATALINA FOOTHILLS...MAINLY NEAR SABINO CANYON AND SEVEN FALLS. A SPOTTER REPORT INDICATED .6 OF AN INCH OF RAINFALL IN ONLY 25 MINUTES. GAGE REPORTS JUST SOUTH OF THE AREA WERE SHOWING AMOUNTS NEAR 1/2 TO 3/4 OF AN INCH WHILE RADAR RAINFALL AMOUNTS UNDER THE STORM WERE ESTIMATED IN EXCESS OF 1.5 INCHES. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AREAS NEAR SABINO CANYON. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. && LAT...LON 3236 11093 3246 11076 3232 11066 3224 11080 $$ MEYER
445 WGUS75 KTWC 160144 FFSTWC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 644 PM MST THU JUL 15 2010 AZC019-160315- /O.CON.KTWC.FF.W.0001.000000T0000Z-100716T0315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PIMA AZ- 644 PM MST THU JUL 15 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM MST FOR NORTHEASTERN PIMA COUNTY... AT 640 PM MST...RAINFALL WAS ENDING IN THE CATALINAS FOR THE TIME BEING. HEAVY RUNOFF FROM STRONG RAINFALL EARLIER IN THE AFTERNOON WILL CONTINUE NEAR AND EAST OF SABINO CANYON...WITH HEAVIEST AMOUNTS IN EXCESS OF 1.5 INCHES ABOUT 4 TO 7 MILES EAST AND SOUTHEAST OF SABINO CANYON. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. && LAT...LON 3236 11093 3246 11076 3232 11066 3224 11080 $$ MEYER
227 WGUS75 KTWC 160217 FFSTWC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 717 PM MST THU JUL 15 2010 AZC019-160226- /O.CAN.KTWC.FF.W.0001.000000T0000Z-100716T0315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PIMA AZ- 717 PM MST THU JUL 15 2010 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHEASTERN PIMA COUNTY... AT 715 PM MST LITTLE TO NO RAINFALL HAD FALLEN OVER THE CATALINA MOUNTAINS FOR OVER 1/2 HOUR. SOME HEAVY FLOW IN STREAMS AND WASHES NEAR AND EAST OF SABINO CANYON WILL CONTINUE INTO EVENING HOURS...HOWEVER THE FLASH FLOOD WARNING HAS BEEN CANCELLED. LAT...LON 3236 11093 3246 11076 3232 11066 3224 11080 $$ MEYER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 2:55 PM MST, 3 hours 21 minutes earlier.
Area forecast discussion, Jul 15, 2:55 PM MST, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 255 PM MST THU JUL 15 2010 .SYNOPSIS...HIGH PRESSURE ALOFT WILL REMAIN JUST TO THE NORTH OF SOUTHERN ARIZONA OVER THE NEXT SEVERAL DAYS. THIS WILL RESULT IN FAVORABLE EASTERLY FLOW FOR AFTERNOON AND EVENING SCATTERED SHOWER AND THUNDERSTORM ACTIVITY. THE BEST CHANCE FOR THUNDERSTORMS TODAY WILL BE OVER THE HIGHER TERRAIN AND AREAS SOUTH OF TUCSON. BOTH DAYTIME AND NIGHTTIME TEMPERATURES ARE EXPECTED TO REMAIN ABOVE NORMAL AS WELL. && .DISCUSSION...SCATTERED CONVECTIVE COVERAGE FROM TUCSON-NOGALES WEST SO FAR THIS AFTERNOON. A FEW STRONG STORMS OVER CENTRAL PIMA COUNTY...UPPER DISTURBANCE OVER SOUTHERN CALIFORNIA IS CERTAINLY HELPING SHEAR AND STORM ORGANIZATION IN THIS AREA. MODELS CONTINUE TO SHOW MCS DEVELOPING OVER NORTHERN SONORA THIS EVENING WITH OUTFLOW MOVING NORTH THROUGH SANTA CRUZ AND COCHISE COUNTIES DURING THE LATE EVENING. HAVE UPPED POPS TO NEAR LIKELY CATEGORY NEAR THE BORDER TO REFLECT THIS. TEMPS HAVE WARMED WELL ABOVE MOST GUIDANCE WITH 108 DEGS REACHED SO FAR. GOOD STORMS ALSO OVER THE RIM AND BACK INTO NEW MEXICO WITH POSSIBLE SOUTHWEST MOVING OUTFLOW...WHICH IS PROGGED BY A FEW OF THE WRF CORES. TODAY AND TONIGHT...THIS MORNINGS TUS SOUNDING WAS SOMEWHAT INFLUENCED BY LEFT OVER DEBRIS CLOUDINESS FROM CONVECTION OVER SONORA DURING THE NIGHT. AS A RESULT A BIT OF WARMING SHOWS UP BETWEEN 500-300 MB. WE HAVE ALSO SEEN SOME WARMING BELOW 750 MB...WHICH ALONG WITH INCREASED SUNSHINE TODAY WILL LEAD TO WARMER SURFACE TEMPERATURES. CURRENT FORECAST GOES FOR 105 DEGS TODAY...SOME OF THE GUIDANCE SHOOTS FOR 107 AND TODAYS HIGH WILL BE DEPENDENT HOW EARLY CONVECTION AND ASSOCIATED CLOUD COVER DEVELOPS. 12Z BUF NAM SOUNDINGS ARE QUITE UNSTABLE FOR THE AFTERNOON WITH A CAPE OF 1500 J/KG...MY MODIFIED TUS SOUNDING WITH A HIGH OF 105 DEGS AND DEWPOINT OF 52 DEG YIELDS AROUND 800 J/KG. THE MAIN DETERRENT FOR AFTERNOON CONVECTION WILL BE LIGHT AND UNIDIRECTIONAL FLOW...WHICH WILL TEND TO LIMIT STORM ORGANIZATION. ALTHOUGH...NAM DOES SHOW SOME INCREASED SOUTHEAST FLOW 10-15 KTS...STILL NOT GREAT. OVERALL...EXPECT A VERY SIMILAR DAY AS YESTERDAY MAYBE SLIGHTLY MORE COVERAGE ESPECIALLY NEAR THE SONORA BORDER AND OVER THE WHITE MOUNTAINS...STORM MOTIONS WILL BE SOUTHEAST TO NORTHWEST LESS THAN 10 MPH. CURRENT POPS ARE VERY MUCH IN LINE WITH MY THINKING AND NO MORNING UPDATE WILL BE NEEDED. FRIDAY...A MUCH MORE FAVORABLE FLOW PATTERN WILL DEVELOP FRIDAY AFTERNOON AND EVENING WITH DISTURBANCE PASSING TO OUR SOUTH OVER SONORA. THE BEST FLOW WILL BE SEEN BETWEEN 5PM-2AM WITH 20-35 KTS OF FLOW BETWEEN 600-500 MB. THIS WILL PROMOTE MUCH BETTER STORM ORGANIZATION DURING THE AFTERNOON AND EVENING AND WILL CONTINUE TO SHOW UPTURN IN POPS(40-60 PCT). && .AVIATION...SCTD -SHRA/TSRA WITH CLOUD BASES 8-12KFT AGL. LCL CIGS NEAR 5K FT AGL/VSBYS 2-4SM NEAR STRONGEST STORMS THRU 07Z. OTHERWISE SCT-BKN CIGS ABOVE 15KFT AGL. DIURNALLY DRIVEN WINDS LESS THAN 12 KTS WITH OUTFLOWS IN EXCESS OF 40 KTS POSSIBLE IN/NEAR THUNDERSTORMS. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...ABOVE NORMAL DAYTIME TEMPERATURES ARE EXPECTED INTO EARLY NEXT WEEK. EXPECT AN UPSWING IN SHOWER AND THUNDERSTORM ACTIVITY FRIDAY INTO EARLY NEXT WEEK AS WELL. EVEN THOUGH FIRE WEATHER CONCERNS ARE MINIMAL DUE TO THE INCREASE IN HUMIDITY VALUES...WINDS WILL BE GUSTY AND ERRATIC NEAR THUNDERSTORMS. && .TWC WATCHES/WARNINGS/ADVISORIES...NONE. SHOEMAKER WEATHER.GOV/TUCSON
Hazardous weather outlook, Jul 15, 12:41 PM MST, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 1241 PM MST THU JUL 15 2010 AZZ019-029>035-161945- NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY- UPPER GILA RIVER VALLEY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- 1241 PM MST THU JUL 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA AND SOUTHEAST ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT A VERY MOIST ATMOSPHERE IS IN PLACE TODAY NEAR THE INTERNATIONAL BORDER AND COMBINED WITH AFTERNOON HEATING...SCATTERED SHOWERS AND THUNDERSTORMS WILL BE DEVELOPING. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 45 MPH AND LOCALIZED HEAVY RAINFALL. RAINFALL AMOUNTS NEAR THE STRONGEST STORMS MAY APPROACH ONE INCH...WHICH MAY PRODUCE LOCALIZED FLOODING PROBLEMS. A THUNDERSTORM COMPLEX WILL LIKELY DEVELOP ACROSS NORTHERN SONORA THIS EVENING. THUNDERSTORM OUTFLOWS FROM THESE STORMS WILL BE SENT NORTH AND COULD KEEP ISOLATED SHOWER ACTIVITY GOING DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A MUCH MORE FAVORABLE FLOW PATTERN WILL DEVELOP FRIDAY AFTERNOON AND EVENING WITH A DISTURBANCE PASSING TO OUR SOUTH OVER SONORA. THIS STRONGER FLOW WILL CONTINUE ON SATURDAY...EXPECT STRONGER AND MORE WIDESPREAD STORMS BOTH DAYS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
In the hours before
Special weather statement, Jul 15, 1:51 PM MST, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 151 PM MST THU JUL 15 2010 AZZ032-152130- TOHONO OODHAM NATION AZ- 151 PM MST THU JUL 15 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PIMA COUNTY UNTIL 230 PM MST... AT 142 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17 MILES SOUTH OF SELLS...MOVING NORTHWEST AT 10 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...SELLS...SOUTH KOMELIK... VAMORI...TOPAWA...COWLIC AND ARTESA. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3177 11209 3194 11187 3169 11165 3157 11181 TIME...MOT...LOC 2050Z 137DEG 8KT 3169 11180 CS
Special weather statement, Jul 15, 2:43 PM MST, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 243 PM MST THU JUL 15 2010 AZZ031-032-152230- TOHONO OODHAM NATION AZ-WESTERN PIMA COUNTY AZ- 243 PM MST THU JUL 15 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PIMA COUNTY UNTIL 330 PM MST... AT 236 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES SOUTHWEST OF SELLS...MOVING NORTHWEST AT 5 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...KUPK...SANTA CRUZ AND PISINIMO. LAT...LON 3193 11246 3210 11223 3181 11197 3170 11211 TIME...MOT...LOC 2143Z 133DEG 6KT 3179 11210 CS
Special weather statement, Jul 15, 3:46 PM MST, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 346 PM MST THU JUL 15 2010 AZZ031-032-152330- TOHONO OODHAM NATION AZ-WESTERN PIMA COUNTY AZ- 346 PM MST THU JUL 15 2010 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PIMA COUNTY UNTIL 430 PM MST... AT 338 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HIGHWAY 86 ABOUT 10 MILES EAST OF WHY...OR 35 MILES NORTHWEST OF SELLS...MOVING NORTHWEST AT 5 TO 10 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH LOCALLY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...PORTIONS OF HIGHWAY 86...GUNSIGHT...KUAKATCH AND WHY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3213 11282 3244 11271 3226 11225 3200 11241 TIME...MOT...LOC 2243Z 109DEG 11KT 3218 11244 MEYER
Special weather statement, Jul 15, 5:44 PM MST, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 544 PM MST THU JUL 15 2010 AZZ033-160130- TUCSON METRO/MARANA/GREEN VALLEY AZ- 544 PM MST THU JUL 15 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PIMA COUNTY UNTIL 630 PM MST... AT 538 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES EAST OF TUCSON...MOVING NORTHWEST AT 5 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...SABINO CANYON...MOUNT LEMMON/SUMMERHAVEN AND CATALINA FOOTHILLS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3233 11099 3252 11081 3233 11059 3219 11072 TIME...MOT...LOC 0043Z 129DEG 5KT 3231 11074 MEYER
Special weather statement, Jul 15, 6:11 PM MST, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 611 PM MST THU JUL 15 2010 AZZ029-030-160200- SOUTHEAST PINAL COUNTY AZ-UPPER GILA RIVER VALLEY AZ- 611 PM MST THU JUL 15 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PINAL AND WESTERN GRAHAM COUNTIES UNTIL 700 PM MST... AT 601 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES EAST OF MAMMOTH...OR 38 MILES NORTHEAST OF ORO VALLEY...MOVING NORTHWEST AT 5 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...ARAVAIPA CREEK PRESERVE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3283 11078 3308 11042 3275 11026 3260 11050 TIME...MOT...LOC 0111Z 149DEG 6KT 3279 11048 MEYER
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 5:44 PM MST | Special Weather Statement | TWC | 46 min | |
| Jul 15, 6:02 PM MST | Severe Thunderstorm Warning | TWC | Pima | 21 min |
| Jul 15, 6:11 PM MST | Special Weather Statement | TWC | 49 min | |
| Jul 15, 6:20 PM MST | Areal Flood Advisory | TWC | Pinal | 115 min |
| Jul 15, 6:51 PM MST | Special Weather Statement | TWC | Graham | 39 min |
| Jul 15, 8:16 PM MST | Special Weather Statement | TWC | Cochise | 44 min |
| Jul 16, 12:59 PM MST | Special Weather Statement | TWC | 46 min | |
| Jul 16, 1:17 PM MST | Severe Thunderstorm Warning | TWC | Pima | 43 min |
| Jul 16, 2:58 PM MST | Severe Thunderstorm Warning | TWC | Pima | 47 min |
Nearby
Flash Flood Warnings in Arizona, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.